Exact constants in inequalities for the Taylor coefficients of bounded holomorphic functions in a polydisc

  • I. Yu. Meremelya
  • V. V. Savchuk

Abstract

We determine the exact constants $L_{m,n}(X)$ in the inequalities of the form $|\hat f(m)|\leq L_{m,n}(X)(1 − |\hat f(n)|)$ for the pairs of Taylor coefficients $\hat f(m)$ and $\hat f(n)$ on some classes $X$ of bounded holomorphic functions in a polydisc.
Published
25.12.2015
How to Cite
MeremelyaI. Y., and SavchukV. V. “Exact Constants in Inequalities for the Taylor Coefficients of Bounded Holomorphic Functions in a Polydisc”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 12, Dec. 2015, pp. 1690-7, http://umj.imath.kiev.ua/index.php/umj/article/view/2101.
Section
Research articles